Ok..i havent had a time of year since Nov 15th 2007 ..i got a depo provera shot(birth control) around matching time..and like 2 wks ago i spotted ...after that ..that be it..you think i should give somebody a lift a pregnancy test?
Pregnancy quiz what do you deliberate?
Answers: pregnancy is not intensely likely the depo shot is 98% foulproof if used properly
yes! No. Spotting is your body freshly adjusting. But usually modern afternoon birth controls stop your body producing eggs and producing the lining surrounded by your womb. And when you start to take these your body have to adjust [obviously] so the first time you are due on your period within will only really be spotting as you experienced. After this here shouldn't be anything while you are still taking the birth control. Or, if there is anything, it will merely be light spotting again. But, if you are still worried, after there's no harm surrounded by taking a pregnancy test.